# SDR AWXA9500456

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuse
- Part number: 276005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 17 THROUGH ROW 22.  REPLACED FUSE IN AFT RT BATTERY PACK ASSEMBLY.  OPS CHECK GOOD.  (W)
